# SDR COMA9810162

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268CA
- Make and model: Emb EMB-120
- Aircraft serial: 1262
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300604
- Condition: Cracked
- Location: Mlg
- Component: Bfgoodrich, 314461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSEMBLY FROM A/C DUE TO LOW PRESSURE.  WHEEL SHOP INSPECTED WHEEL AND FOUND INBOARD HALF WAS CRACKED AT THE BOTTOM OF A KEY INSERT BOSS AREA.  CRACK IS APPROXIMATELY .5 INCH LONG.  INBOARD WHEEL ASSEMBLY HAS BEEN REMOVED FROM SERVICE AND SENT TO BFG.
